@article{(Open Science Index):https://publications.waset.org/pdf/13787,
	  title     = {Quartic Nonpolynomial Spline Solutions for Third Order Two-Point Boundary Value Problem},
	  author    = {Talaat S. El-Danaf},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we develop quartic nonpolynomial
spline method for the numerical solution of third order two point
boundary value problems. It is shown that the new method gives
approximations, which are better than those produced by other spline
methods. Convergence analysis of the method is discussed through
standard procedures. Two numerical examples are given to illustrate
the applicability and efficiency of the novel method.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {2},
	  number    = {9},
	  year      = {2008},
	  pages     = {637 - 640},
	  ee        = {https://publications.waset.org/pdf/13787},
	  url   	= {https://publications.waset.org/vol/21},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 21, 2008},